Prime subgroups of ordered groups

Jiří Rachůnek

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 4, page 541-551
  • ISSN: 0011-4642

How to cite

top

Rachůnek, Jiří. "Prime subgroups of ordered groups." Czechoslovak Mathematical Journal 24.4 (1974): 541-551. <http://eudml.org/doc/12821>.

@article{Rachůnek1974,
author = {Rachůnek, Jiří},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {541-551},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Prime subgroups of ordered groups},
url = {http://eudml.org/doc/12821},
volume = {24},
year = {1974},
}

TY - JOUR
AU - Rachůnek, Jiří
TI - Prime subgroups of ordered groups
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 4
SP - 541
EP - 551
LA - eng
UR - http://eudml.org/doc/12821
ER -

References

top
  1. Conrad P., The lattice of all convex l -subgroups of a lattice-ordered group, Czechoslovak Math. J., 15 (1965), 101-123. (1965) Zbl0135.06301MR0173716
  2. Fuchs L., Частично упорядоченные алгебраические системы, Москва 1965. (1965) Zbl0192.09603
  3. Rachůnek J., Directed convex subgroups of ordered groups, Acta Univ. Palack. Olomucensis, Fac. rer. nat., 41 (1973), 39-46. (1973) Zbl0292.06005MR0357273
  4. Šik F., К теории структурно-упорядоченных групп, Czechoslovak Math. J., 6 (1956), 1 - 25. (1956) MR0081907
  5. Šik F., 10.1002/mana.19630250203, Math. Nachr., 25 (1963), 83-93. (1963) Zbl0107.02201MR0153755DOI10.1002/mana.19630250203
  6. Šik F., Estructura у realizaciones de grupos reticulados I, II, Mem. Fac. Cie. Univ. Habana, vol. 1, no 3 (1964), 1-11, 12-29. (1964) 
  7. Šik F., Struktur und Realisierungen von Verbandsgruppen III, Mem. Fac. Cie. Univ. Habana, vol. 1, no 4 (1966), 1-20. (1966) Zbl0154.02701MR0207867
  8. Jakubíková M., Konvexe gerichtete Untergruppen der Rieszschen Gruppen, Mat. časop., 21 (1971), 3-8. (1971) Zbl0213.04001MR0302529
  9. Glass A. M. W., 10.1090/S0002-9947-1972-0295991-3, Trans. Amer. Math. Soc., 166 (1972), 1-25. (1972) Zbl0235.06004MR0295991DOI10.1090/S0002-9947-1972-0295991-3

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.